A virtually workshop with interactive webinars of the Living Income Community of Practice

Enabling small farmers to earn a living income has become a priority issue for governments and industry in several sectors. In order to further develop solutions for the design and implementation of Living Income activities, the need and interest in discussions and joint learning is very high.

 

In order to keep the dialogue alive despite the cancelled workshop in Abidjan, several virtual online sessions will be organized. The first online session will take place on April 7th and will include the following objectives:

 

1. Align on key context and concepts on Living income

2. Share latest developments on strategies, policies and initiatives.

3. Learn from and support deeper conversation between different sectors

4. Inspire action through awareness outreach to new relevant stakeholders.

5. Build effective partnerships across stakeholders

 

Agenda:

Introduction to Core Concepts and the Living Income Community of Practice (1 to 1:45 pm GMT - Duration: 45 minutes) Break (1:45 to 2 pm GMT) ​Strategies to Close the Income Gap (2 to 3:30 pm GMT - Duration: 90 minutes) Break (3:30 to 3:45 pm GMT) Modelling and Monitoring for a Living Income strategy (3:45 to 5:15 pm GMT - Duration: 90 minutes) Wrap Up and Future Virtual Workshop Topics (5:15 - 5:30 pm GMT - Duration: 15 minutes)

 

If you are interested, you can register here and submit topics that are of particular interest to you so that a dynamic and interactive session can be planned.

 

Further information can be found at: https://www.living-income.com/living-income-event-2020

 

Interested in receiving updates on upcoming webinars, event and relevant ressources? Sign up for the newsletter of the Living Income Community of Practice here.